# SDR ASAA0945259

- Difficulty date: April 12, 2009
- Submitted: April 25, 2009
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 37,804 hours, 20,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 6517688179
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SHEAR WEB MISDRILLED STA 342 WL 208.1.  REMOVED SHEAR WEB, FABRICATED, TREATED, PRIMED, TOP COATED AND INSTALLED NEW WEB AND DOUBLER IAW B737 400 SRM 51 40 02.
